# SDR UALA2010121704603

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 53,436 hours, 7,602 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272W4890216
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK FOUND ON ARR, FROM ACCESS PANEL F/O RT H-STAB.  SUSPECT SECTION 72. REMOVED DAMAGED TUBING.  CAPPED FOR BOTH ENDS AND REMOVED BOLTS ARE SECURED ORIGINAL POSITION.  INSTALLED NEW TUBING AND LEAK CHECKED OK.
